Grandma Li always said that there were bees in her ears, and when she talked to her, she always interrupted and said that she couldn’t hear her clearly.In fact, there are no bees in Grandma Li’s ears, because an illusion in her auditory system caused her tinnitus.
Tinnitus is a kind of buzzing, squeaking and other sounds in the ears without external sound or electrical stimulation, and there is no corresponding sound source in the surrounding environment.It is worth noting that tinnitus is an illusion that occurs in the auditory system, a symptom rather than a disease.There are various manifestations of tinnitus, some are unilateral, and some are bilateral; some appear intermittently, and some continue non-stop; the lighter may feel tinnitus when it is quiet, and the severer may feel noisy and uneasy at work, serious People can also damage hearing.Although tinnitus is not a disease, it affects work and concentration, and the pain it brings to patients should not be underestimated. As the saying goes, “tinnitus is not a disease, and no one asks about pain”.
The onset of tinnitus is related to fatigue, sleep, menstrual cycle, emotional factors, blood circulation in the head, and hypoxia in the inner ear.Tinnitus can occur in many diseases. Common ear diseases include otitis externa, cerumen embolism, acute and chronic otitis media, and some systemic diseases, such as high blood pressure, hypotension, diabetes, anemia, and malnutrition can also cause tinnitus.In addition, tinnitus may also be caused by a small piece of cerumen touching the tympanic membrane, but it may also be caused by a tumor located in the auditory nerve.Or otosclerosis (a disease that occurs in the auditory ossicles of the middle ear), ototoxic drug poisoning (streptomycin, kanamycin, gentamicin, neomycin, etc. in aminoglycoside antibiotics, etc., in the macrocyclic Among the ester antibiotics, erythromycin, roxithromycin, Yan Di, etc., some anti-cancer drugs such as vincristine, cisplatin, etc., antimalarial drugs include quinine, chloroquine, etc., and also in diuretics Furosemide, diuretic, etc.), noise, etc. can cause tinnitus in varying degrees.
Before hearing loss, the most common first symptom is tinnitus.Tinnitus is a signal that reminds us to pay attention. If you take ototoxic drugs, you must be very careful. At this time, you need to do some hearing tests, that is, labial audiometry and otoacoustic emission.The second symptom is hearing loss, and the third is dizziness.If these symptoms appear, they may be a precursor to other diseases. If it is persistent tinnitus or obvious hearing loss, you should go to the hospital to see a doctor. Otherwise, the pain of long-term tinnitus and hearing loss will accompany you for a lifetime.
In addition, patients with tinnitus should try to avoid prolonged contact with noise, and do not use Walkman earphones for a long time and at high volume in a noisy environment.Avoid stress, fatigue and bad habits. For example, caffeine and alcohol can often aggravate tinnitus symptoms. Smoking can reduce blood oxygen. Inner ear hair cells are cells that are extremely sensitive to oxygen, so hypoxia can affect inner ear hair. Cells cause damage, so be careful to change bad habits.